# SDR MASA20210419175

- Difficulty date: April 6, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703320217
- Condition: Cracked
- Location: Bs 270-275 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND OF 0.250" LENGTH AT RIGHT FLOOR BEAM (RBL 12) BETWEEN FS 270 AND FS 275. ACTION CORRECTIVE REPAIRED PER CRJ-900 SRM 53-11-43-201-003-A01.
